# SDR USAA2012021500002

- Difficulty date: February 14, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 37,132 hours, 13,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE EMERGENCY EXIT SIGN AT OVERWING EXITS AIRCRAFT LEFT AND MID CABIN OVER THE AISLE WERE INOPERATIVE.  CYCLED EMERGENCY EXIT SWITCH,  OPERATIONAL CHECKED GOOD.
